# SDR USAA2012020600029

- Difficulty date: February 3, 2012
- Submitted: February 6, 2012
- Operation: Air carrier
- Aircraft: N253AY
- Make and model: Boeing 7672B7ER
- Aircraft serial: 24894
- Aircraft time: 87,139 hours, 16,501 cycles
- System (JASC): 2330 · Entertainment System
- Part: Converter
- Part number: 7430291US1
- Part serial: 340
- Condition: Malfunctioned
- Location: Entertain Sys
- Part time: 44,482 hours, 13,972 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

BRU  FLT 750  EN ROUTE PHL TO BRU.  VIDEO EQUIPMENT IN MOST FORWRD COMPARTMENT (ACROSS FROM FWD LAV) HAD ELECTRICAL ODOR.  ALL EQUIPMENT TURNED OFF.  REMOVED AND REPLACED VIDEO SYS CONTROL UNIT.  OPS GOOD AT THIS TIME.  UNABLE TO CONFIRM REPORTED SNAG.  OPENED UNIT AND INSPECTED ALL PC BOARDS, ALL CONNECTORS, FOR ELECTRICAL ODORS OR TRACE OF BURNS.  NIL FOUND.  REPLACED DC CONVERTER.  REASON - DEFECTIVE.
